# SDR CA150205005

- Difficulty date: January 21, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Engine: Pwa PT6*
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

(CAN) AIRCRAFT CAME BACK FROM A NORTH SEA ROTATION, ON GROUND AT PARKING THE ENGINE WAS AT FLIGHT IDLE AND WHEN THE PILOT SELECTED THE GROUND IDLE POSITION THE ENGINE FLAMEOUT. AFTER NUMEROUS START THE ENGINE DID NOT START. TROUBLESHOOTING CARRIED OUT AT CUSTOMER LOCATION, THEY SUSPECT THE FCU TO HAVE VAPOR LOCK AND ALL ATTEMPTS TO PRIME THE FCU AND TO START THE ENGINE FAILED. FCU WAS REPLACED.
